Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jul 13, 2014, 9:43 PM CDT for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Jul 14, 2014, 4:00 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 9:43 PM CDT (02:43 UTC)
- In effect from
- Jul 14, 2014, 4:00 AM CDT
- Expired
- Jul 15, 2014, 7:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lake County, IL, Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
828
WGUS43 KMKX 140243
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 PM CDT SUN JUL 13 2014
...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
&&
ILC097-WIC059-141443-
/O.NEW.KMKX.FL.W.0029.140714T0900Z-140716T0000Z/
/NMSW3.1.ER.140714T0900Z.140714T1800Z.140715T1800Z.UU/
943 PM CDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* FLOOD WARNING FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 8:00 PM SUNDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO
RISE TO NEAR 10.2 FEET BY TOMORROW EARLY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU
NEW MUNSTER 10.0 9.0 9.64 08 PM 07/13 10.2 9.8 9.2 8.8
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 9.64 08 PM 07/13 2.81 10.20 01 PM 07/14
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.00
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.05
$$4 follow-up statements
421
WGUS43 KMKX 140913
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON JUL 14 2014
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
&&
ILC097-WIC059-142113-
/O.CON.KMKX.FL.W.0029.000000T0000Z-140716T0000Z/
/NMSW3.1.ER.140714T1217Z.140714T1800Z.140715T1800Z.UU/
413 AM CDT MON JUL 14 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 3:00 AM MONDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 10.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
NEW MUNSTER 10.0 9.0 9.87 03 AM 07/14 10.1 9.8 9.2 8.8
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 9.87 03 AM 07/14 1.96 10.20 01 PM 07/14
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.00
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.05
$$344
WGUS83 KMKX 141543
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 AM CDT MON JUL 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
&&
ILC097-WIC059-150343-
/O.EXT.KMKX.FL.W.0029.000000T0000Z-140715T0600Z/
/NMSW3.1.ER.140714T1800Z.140714T1800Z.140715T0000Z.UU/
1043 AM CDT MON JUL 14 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:00 AM MONDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
NEW MUNSTER 10.0 9.0 9.98 10 AM 07/14 9.7 9.2 8.8 8.4
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 9.98 10 AM 07/14 1.28 10.00 01 PM 07/14
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.00
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.00442
WGUS83 KMKX 142033
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT MON JUL 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
&&
ILC097-WIC059-150600-
/O.CON.KMKX.FL.W.0029.000000T0000Z-140715T0600Z/
/NMSW3.1.ER.140715T0000Z.140715T0000Z.140715T0000Z.UU/
333 PM CDT MON JUL 14 2014
THE FLOOD WARNING CONTINUES FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 2:00 PM MONDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE THROUGH THIS
EVENING.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 AM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
NEW MUNSTER 10.0 9.0 9.95 02 PM 07/14 9.7 9.2 8.8 8.4
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 9.99 01 PM 07/14 0.77 10.00 07 PM 07/14
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...
(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.00
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.00768
WGUS83 KMKX 150228
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT MON JUL 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...WISCONSIN...
FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
&&
ILC097-WIC059-150258-
/O.CAN.KMKX.FL.W.0029.000000T0000Z-140715T0600Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
928 PM CDT MON JUL 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE FOX RIVER NEAR NEW MUNSTER.
* AT 7:00 PM MONDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.0 FEET. THE
RIVER WILL FALL TO 9.1 FEET BY 7 PM TUESDAY .
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG
HIGHWAY W IN THE SILVER LAKE AREA.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI
NEW MUNSTER 10.0 9.0 9.88 07 PM 07/14 9.3 8.9 8.6 8.3
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
NEW MUNSTER 9.99 01 PM 07/14 0.30 9.70 01 AM 07/15
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM 0.00
NEW MUNSTER: 1 AM-7 AM 0.00
NEW MUNSTER: 7 AM-1 PM 0.00
NEW MUNSTER: 1 PM-7 PM 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jul 13, 4:04 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Jul 13, 4:04 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 PM CDT SUN JUL 13 2014 TONIGHT...FORECAST CONFIDENCE HIGH. SKIES WILL CLEAR IN THE WAKE OF A COLD FRONT THIS EVENING. WINDS WILL DIE DOWN AS MIXING CEASES AND AN INVERSION DEVELOP. A FEW SHOWERS MAY TRACK ALONG THE FRONT ACROSS EASTERN IOWA AND NORTHERN IL...BUT NOT EXPECTING ANYTHING BUT A FEW HIGHER CLOUDS TO BRUSH SOUTHERN WI OVERNIGHT. WITH DEWPOINTS DROPPING AND RADIATIONAL COOLING...MIN TEMPS WILL GET DOWN INTO THE 50S...COOLEST TOWARD CENTRAL WI. .MONDAY...FORECAST CONFIDENCE MEDIUM. ANOTHER COLD FRONT WILL DROP DOWN THROUGH SOUTHERN WI DURING THE DAY MONDAY AS AN UPPER LOW SWINGS THROUGH THE REGION. THE LEADING EDGE OF THE VORT MAX AND 850MB TEMP GRADIENT WILL ARRIVE MONDAY MORNING. SCATTERED CLOUDS AND A WIND SHIFT TO THE NORTHWEST ARE EXPECTED AT THIS TIME. THEN ISOLATED TO SCATTERED SHOWERS WILL DEVELOP DURING THE LATE MORNING AND AFTERNOON HOURS ACROSS SOUTHERN WI AS THE CENTER OF THE UPPER LOW CROSSES CENTRAL/SOUTHERN WI. THIS IS WHEN THERE WILL BE THE STRONGEST VORTICITY ADVECTION AND STEEPEST LOW TO MID LEVEL LAPSE RATES. IN ADDITION TO SHOWERS...EXPECT GUSTY NORTHWEST WINDS. TEMPS SHOULD HAVE A CHANCE TO RISE INTO THE LOWER 70S ACROSS SOUTHERN WI BEFORE THE FRONT GETS HERE. NORTHERN PORTIONS OF THE FORECAST AREA WILL GET INTO THE UPPER 60S.. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT MODELS CONTINUE TO SHOW UPPER TROUGH LINGERING OVER REGION AS JET MAX DEVELOPS AND THEN DROPS THROUGH THE BASE OF THE TROUGH TUESDAY NIGHT AND WEDNESDAY...DELAYING IT/S EASTWARD PROGRESS. MONDAY NIGHT...FORECAST CONFIDENCE HIGH. WILL KEEP SLIGHT CHANCE/CHANCE POPS IN THE NE HALF OF THE FORECAST AREA MONDAY EVENING TO ACCOUNT FOR DIFFERING MODEL TIMING ON PASSAGE THROUGH EASTERN WI OF VORT LOBE ROTATING AROUND 500 MB CLOSED LOW. SHOWER CHANCES END BY 06Z AT THE LATEST AS SUBSIDENCE OVERSPREADS AREA...WITH COLD POOL AND SINGLE DIGIT 850MB AND 925MB TEMPS MOVING IN ON NNW WINDS BEHIND SLOWLY DEPARTING TROUGH AXIS. EXPECTING LOWS AROUND 50 INLAND...AND IN THE LOW TO MID 50S LAKESIDE. TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE MEDIUM. COOLER AND DRIER AIR FIRMLY IN PLACE WITH SOME INCREASING MID-LEVEL MOISTURE AS WEAK SHEARED VORTICITY IN CYCLONIC FLOW ROTATES THROUGH THE STATE. ENOUGH EARLY SUN TO ALLOW MIXING UP TO...AND PAST SLIGHTLY WARMER 925MB TEMPS...THAN PREVIOUS RUNS BRINGS HIGH TEMPS UP INTO THE MID-UPPER 60S...THOUGH MADISON WILL STILL COME CLOSE TO THE RECORD LOW MAX OF 68F. NW WINDS SHOULD BE SUFFICIENT TO HOLD OFF LAKE COOLER LAKE AIR AND KEEP MILWAUKEE HIGH TEMP ABOVE THE RECORD LOW MAX OF 64. SOME FORCING FOR ASCENT FROM CVA AND ENOUGH LOW-LEVEL INSTABILITY...ESPECIALLY DURING PEAK HEATING...FOR ISOLATED SHOWERS. SHOWERS QUICKLY END WITH LOSS OF DAYTIME INSOLATION. CLOUDS DECREASE AND WINDS LOWER FOR TEMPS TO AGAIN COOL TO AROUND 50 INLAND...WITH MID 50S ALONG THE LAKE. WEDNESDAY AND WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM. REGION STILL UNDER CYCLONIC FLOW WIT A WEAK SHORT WAVE ROTATING THROUGH IN THE LATE MORNING/EARLY AFTERNOON. LITTLE MOISTURE TO WORK WITH...WITH GFS THE ONLY MODEL PAINTING OUT LIGHT QPF...SO WILL LEAVE DRY. GRADUALLY UPWARD MODIFICATION TO AIR MASS BEGINS AS TROUGH CONTINUES SLOW TREK NE SO HIGHS IN THE UPPER 60S EAST TO LOWER 70S WEST. LOWS WILL BE IN THE MID 50S. .LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE LOW. QUIET WEATHER WITH A CONTINUED SLOW WARM-UP TOWARD NORMAL LEVELS AS UPPER FLOW TRANSITIONS FROM THE NW TO A MORE ZONAL FLOW OVER THE UPPER MIDWEST BY FRIDAY...WITH A SHORT WAVE TROUGH PASSING BY WELL TO THE SOUTH AND EAST. ECMWF BRINGS PCPN CHANCES BACK INTO THE REGION OVERNIGHT SATURDAY/SUNDAY WITH A SHORT WAVE TROUGH...WHILE GFS HAS A RIDGE AND HIGH PRESSURE OVER THE REGION. A BLEND LEADS TO SLIGHT CHANCES IN THE FAR WEST SATURDAY NIGHT AND LOW CHANCE POPS EVERYWHERE SUNDAY/SUNDAY NIGHT. && .AVIATION/00Z TAFS/... CLOUDS WILL DISSIPATE AND WINDS WILL DIE DOWN THIS EVENING IN THE WAKE OF A COLD FRONT. ANOTHER COLD FRONT DROPPING THROUGH SOUTHERN WI ON MONDAY WILL BRING INCREASING VFR CLOUDS THROUGH THE DAY AND ISOLATED TO SCATTERED RAIN SHOWERS IN THE LATE MORNING THROUGH EARLY EVENING. PLAN ON GUSTY NORTHWEST WINDS MONDAY AFTERNOON. && .MARINE... REPEATED ROUNDS OF COOLER AIR DROPPING THROUGH THE UPPER GREAT LAKES REGION WILL CAUSE GUSTY WEST TO NORTHWEST WINDS OVER THE NEARSHORE WATERS EACH DAY MONDAY AND TUESDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/MONDAY AND AVIATION/MARINE...MRC MONDAY NIGHT THROUGH SUNDAY...REM
Hazardous weather outlook, Jul 13, 4:06 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 406 PM CDT SUN JUL 13 2014 WIZ046-047-051-052-056>060-062>072-142115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 406 PM CDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-142115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 406 PM CDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON MONDAY AND TUESDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 13, 4:36 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND DMG 3 SW KENOSHA 42.55N 87.86W
07/12/2014 KENOSHA WI NWS STORM SURVEY
A 3.6 MILE WEST TO EAST PATH OF TREE...ROOF...FENCE...
AND POWER LINE DAMAGE MAINLY JUST SOUTH OF HIGHWAY 50 AND
EAST OF GREEN BAY ROAD. NWS STORM SURVEY DETERMINED
DAMAGE WAS CAUSED BY STRAIGHT LINE WINDS ESTIMATED AT 80
TO 100 MPH. EXTENSIVE TREE DAMAGE AND NUMEROUS PRIVACY
FENCES BLOWN DOWN. MULTIPLE HOMES HAD MISSING SHINGLES.
&&
SMARQUARDTNearby
River Flood Warnings in Illinois, 2014River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.